Alert archive / South Carolina / Beach Hazards Statements in 2015

Beach Hazards Statement 6, NWS Wilmington, NC

September 23, 2015Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Sep 23, 2015, 5:12 AM EDT for Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina. It took effect at Sep 23, 2015, 7:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2015, 5:12 AM EDT (09:12 UTC)
In effect from
Sep 23, 2015, 7:00 AM EDT
Expired
Sep 23, 2015, 9:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2015-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2015-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WHUS42 KILM 230912
CFWILM

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
512 AM EDT WED SEP 23 2015

NCZ106-108-SCZ054-056-231715-
/O.NEW.KILM.BH.S.0006.150923T1100Z-150924T0100Z/
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN-
512 AM EDT WED SEP 23 2015

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A BEACH
HAZARDS STATEMENT FOR A STRONG LONGSHORE CURRENT...IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* LOCATION...PENDER...NEW HANOVER...HORRY...AND GEORGETOWN COUNTY
  BEACHES.

* WINDS...NORTH WINDS WINDS AROUND 20 MPH WITH HIGHER GUSTS
  THROUGHOUT THE DAY ON WEDNESDAY WILL CREATE A STRONG NORTH TO
  SOUTH LONGSHORE CURRENT.

* HAZARDS...STRONG SOUTH TO NORTH LONGSHORE CURRENT AND MODERATE
  RISK OF RIP CURRENTS. THE GREATEST RISK FOR RIP CURRENTS WILL
  BE AN HOUR OR TWO ON EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR
  AROUND 10 AM WEDNESDAY MORNING.

* SURF HEIGHT...3 TO 4 FEET.

* POTENTIAL IMPACTS...A STRONG NORTH TO SOUTH LONGSHORE CURRENT
  WILL CAUSE SWIMMERS TO DRIFT QUICKLY TO THE SOUTH. RIP CURRENTS
  CAN ALSO CREATE DANGEROUS SWIMMING CONDITIONS. STAY IN SHALLOW
  WATER AND PAY CLOSE ATTENTION TO YOUR LOCATION ON THE BEACH IF
  VENTURING INTO THE WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...AND OTHER HAZARDS CREATE LIFE-
THREATENING CONDITIONS IN THE SURF ZONE. CAUTION SHOULD BE USED WHEN
IN OR NEAR THE WATER.

&&

$$

04
3 follow-up statements
590 
WHUS42 KILM 231053 AAA
CFWILM

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON NC
653 AM EDT WED SEP 23 2015

NCZ106-108-SCZ054-056-231900-
/O.CON.KILM.BH.S.0006.150923T1100Z-150924T0100Z/
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN-
653 AM EDT WED SEP 23 2015

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A BEACH
HAZARDS STATEMENT FOR A STRONG LONGSHORE CURRENT...IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* LOCATION...PENDER...NEW HANOVER...HORRY...AND GEORGETOWN COUNTY
  BEACHES.

* WINDS...NORTH WINDS AROUND 25 MPH.

* HAZARDS...STRONG NORTH TO SOUTH LONGSHORE CURRENT AND MODERATE
  RISK OF RIP CURRENTS. THE GREATEST RISK FOR RIP CURRENTS WILL BE
  AN HOUR OR TWO ON EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR
  AROUND 10 AM WEDNESDAY MORNING.

* SURF HEIGHT...3 TO 4 FEET.

* POTENTIAL IMPACTS...A STRONG NORTH TO SOUTH LONGSHORE CURRENT
  WILL CAUSE SWIMMERS TO DRIFT QUICKLY TO THE SOUTH. RIP CURRENTS
  CAN ALSO CREATE DANGEROUS SWIMMING CONDITIONS. STAY IN SHALLOW
  WATER AND PAY CLOSE ATTENTION TO YOUR LOCATION ON THE BEACH IF
  VENTURING INTO THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...AND OTHER HAZARDS CREATE LIFE-
THREATENING CONDITIONS IN THE SURF ZONE. CAUTION SHOULD BE USED WHEN
IN OR NEAR THE WATER.

&&

$$

04
041 
WHUS42 KILM 231933
CFWILM

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
333 PM EDT WED SEP 23 2015

NCZ106-108-SCZ054-056-240100-
/O.CON.KILM.BH.S.0006.000000T0000Z-150924T0100Z/
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN-
333 PM EDT WED SEP 23 2015

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* LOCATION...PENDER...NEW HANOVER...HORRY...AND GEORGETOWN COUNTY 
  BEACHES.

* WINDS...NORTHEAST AROUND 15 MPH WITH GUSTS UP TO 20 MPH.

* HAZARDS...STRONG NORTH TO SOUTH LONGSHORE CURRENT AND MODERATE 
  RISK OF RIP CURRENTS. THE GREATEST RISK FOR RIP CURRENTS WILL BE 
  AN HOUR OR TWO ON EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR 
  AROUND 10 AM WEDNESDAY MORNING.

* SURF HEIGHT...3 TO 4 FEET.

* POTENTIAL IMPACTS...A STRONG NORTH TO SOUTH LONGSHORE CURRENT 
  WILL CAUSE SWIMMERS TO DRIFT QUICKLY TO THE SOUTH. RIP CURRENTS 
  CAN ALSO CREATE DANGEROUS SWIMMING CONDITIONS. STAY IN SHALLOW 
  WATER AND PAY CLOSE ATTENTION TO YOUR LOCATION ON THE BEACH IF 
  VENTURING INTO THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP
CURRENTS...LONGSHORE CURRENTS...AND OTHER HAZARDS CREATE LIFE-
THREATENING CONDITIONS IN THE SURF ZONE. CAUTION SHOULD BE USED WHEN
IN OR NEAR THE WATER.

&&

$$
43
989 
WHUS42 KILM 240100
CFWILM

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
900 PM EDT WED SEP 23 2015


NCZ106-108-SCZ054-056-240200-
/O.EXP.KILM.BH.S.0006.000000T0000Z-150924T0100Z/
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN-
900 PM EDT WED SEP 23 2015

...BEACH HAZARDS STATEMENT HAS EXPIRED...




$$

43

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 23, 4:40 AM EDT, 32 minutes earlier.

Area forecast discussion, Sep 23, 4:40 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
440 AM EDT WED SEP 23 2015

.SYNOPSIS...
MODEST HIGH PRESSURE CENTERED OVER THE NE STATES AND WEAK TO
MODEST LOW PRESSURE MEANDERING OFF THE CAROLINA COASTS...WILL
COMBINE TO KEEP A STIFF NORTH TO NORTHEAST WIND ACROSS THE
REGION...HIGHEST ALONG THE IMMEDIATE COASTS AND THE ADJACENT
COASTAL WATERS. THE LOW IS PROGGED TO MOVE ONSHORE IN THE VICINITY
OF THE FL-GA-SC COASTS THURSDAY...BRINGING WITH IT CLOUDY SKIES
AND A GOOD CHANCE FOR SHOWERS AND POSSIBLE THUNDERSTORMS THROUGH
FRIDAY. SKIES MAY BRIGHTEN-SOME LATER IN THE UPCOMING WEEKEND AS
HIGH PRESSURE TRIES TO RE-ESTABLISH ITSELF ACROSS THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 330 AM WEDNESDAY...LATEST SFC ANALYSIS ILLUSTRATES SFC
RIDGING EXTENDING SOUTHWARD FROM A SUB 1030MB HIGH CENTERED OVER
NEW ENGLAND. THIS RIDGING EXTENDS BASICALLY ALONG THE LEEWARD SIDE
OF THE APPALACHIAN MOUNTAINS. IN ADDITION...A LOW PRESSURE SYSTEM IN
THE LOWER LEVELS...NOT WELL IDENTIFIED IN THE MID-UPPER
LEVELS...IS SHOWN MEANDERING OFFSHORE FROM THE NC-SC COASTS WITH A
PRESSURE OF 1010+ MB. THE PRESSURE PATTERN AND TIGHTENED OR
PINCHED GRADIENT EXTENDS ACROSS THE ILM CWA AND ITS
NEIGHBORS...WITH NORTH BY NORTHEAST WINDS 10-15 G20+ MPH OVER ILM
LAND AREAS...AND 10-20 G25+ MPH ALONG THE IMMEDIATE COAST.
THE UPPER PATTERN CONTINUES TO SHOW TROFFINESS ALONG THE EASTERN
SEA BOARD FOR TODAY. AS A RESULT OF THE SFC AND UPPER LEVEL
ANALYSIS...PLENTIFUL MOISTURE WILL EXIST ACROSS THE ILM
CWA...EITHER FROM THE ATLANTIC AND/OR THE GULF OF MEXICO...WITH
PROGGED PWS APPROACHING 2 INCHES. NO REAL MECHANISM OTHER THAN THE
OFFSHORE LOW TO ALLOW FOR PCPN TO OCCUR. HOWEVER THIS WILL CHANGE
DURING TONIGHT.

MODELS INDICATE THE WEAK TROFFING ACROSS THE EAST COAST WILL BREAK
INTO 2 PIECES...A S/W TROF WILL EXIT OFF THE NJ COAST AND AWAY
FROM THE MAINLAND. WHEREAS...A GULF COAST MID TO UPPER LEVEL LOW
WILL TAKE SHAPE. THIS FEATURE WILL HELP GUIDE THE MEANDERING LOW
LYING OFF THE CAROLINA COASTS...AND BRING IT ONSHORE IN THE
SC-GA-FL VICINITY AFTER DAYBREAK OR DURING THE DAY ON THU. THE FA
WILL BE LOOKING AT A SWATH OF MOISTURE TO COME ASHORE NORTH OF
WHERE THE CENTER APPROACHES THE SOUTHEAST U.S. COAST LATER THIS
EVENING AND OVERNIGHT. AS A RESULT...HAVE PROGRESSIVELY INCREASED
POPS ACROSS THE FA AS THIS SWATH OF MOISTURE MOVES INLAND. MAY
INCLUDE ISOLATED THUNDER OVER LAND AREAS...MAINLY AFTER MIDNIGHT
TONIGHT.

FOR THE MAX/MIN TEMPS...DECIDED TO USE THE GFS MOS GUIDANCE AS THE
STARTING POINT. WITH THE THREAT OF RAIN AND WIDESPREAD
CLOUDS...GFS MOS HAS LOWER MAX TEMPS. EXPECT A LOWER DIURNAL RANGE
OF TEMPS AND THUS CONTINUED WITH THE GFS MOS FOR TONIGHTS LOWS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 3 AM WEDNESDAY... MID LEVEL LOW REMAINS NEARLY STATIONARY ON
THURSDAY JUST NORTH OF FLORIDA BIG BEND. SPRAWLING HIGH PRESSURE
NORTH OF NEW YORK STATE BRINGS A NORTHEASTERLY FLOW INTO THE
CAROLINAS. EASTERLY FLOW JUST ATOP THIS SURFACE LAYER WILL CAUSE
INCREASING OVERRUNNING OF ATLANTIC MOISTURE AND RISING RAIN CHANCES.
THIS WILL BE ESPECIALLY TRUE AS THE DAY WEARS ON AND A HEALTHY VORT
MAX ROTATES ASHORE AROUND THE FLORIDA LOW. THE MID LEVEL LOW WEAKENS
AND RETROGRADES ON FRIDAY BUT MANY OF THE AFOREMENTIONED RAIN-MAKING
PLAYERS REMAIN IN PLACE I.E. MAINLY THE LOW LEVEL FLOW OVERRUNNING
THE NORTHEASTERLY SURFACE WEDGE. LOOKING AT THE RH FIELDS OF THE
MODELS IT SEEMS THAT FRIDAY WILL OFFER A LONGER FETCH OF MOISTURE
OUT OF THE BAHAMAS WHEN COMPARED TO TUESDAY. FRIDAY APPEARS TO OFFER
UP NOT ONLY HIGHER POPS OVERALL BUT ALSO WHEN THE RAIN MAY BECOME
HEAVY AT TIMES, LASTING INTO FRIDAY NIGHT. OVERRUNNING RAINS DO NOT
SUFFER A DIURNAL CYCLE LIKE CONVECTION OFTEN DOES. IN FACT A
STRONGER AND/OR DEEPER NOCTURNAL SURFACE LAYER CAN BOLSTER THE
EFFECTS OF ISENTROPIC UPGLIDE.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 3 AM WEDNESDAY... MUCH OF THE ACTION MAY BE SHIFTING TO OUR
NORTH OVER THE WEEKEND. MODELS NOW SHOWING LOW DEVELOP OFFSHORE AND
MOVE NORTHWARD AND PUSHING THE EASTERLY FLOW ALONG WITH IT. RAIN
WILL LIKELY LAST INTO SATURDAY ALBEIT WITH LOWER QPF PROSPECTS AND
THIS TREND WILL CONTINUE INTO SUNDAY AS LITTLE ONSHORE FLOW REMAINS
ATOP THE STALWART SURFACE WEDGE. IN FACT WITH LITTLE TO SCOUR OUT
THE LOW LEVEL MOISTURE THE REMAINDER OF THE FORECAST MAY REMAIN A
BIT MORE CLOUDY THAN TYPICAL LATE SEPTEMBER WEATHER AND JUST A TAD
ON THE COOL SIDE. SIMILARLY IT WILL BE HARD TO PROMISE A RAIN-FREE
DAY THOUGH MOST OF WHAT FALLS MAY NOT BE IN THE FORM OF MEASURABLE
RAINFALL AS OPPOSED TO TRACE AMOUNT SPRINKLES.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
AS OF 05Z...NOT MUCH CHANGE NEEDED BASED ON THE PREVIOUS 00Z TAF
ISSUANCE FORECAST. THUS PERSISTENCE WILL BE THE WORD HERE. MAIN
WEATHER CONCERNS FOR THIS FORECAST PERIOD WILL CONCENTRATE ON
THE BORDERLINE WINDY CHARACTERISTIC OF THE WINDSPEEDS...
ESPECIALLY ALONG THE CAROLINA COASTS. AND THE OTHER FLY IN THE
OINTMENT ARE THE LOW MVFR/IFR CEILINGS.

MODELS TAKE A WEAK...TO MODEST AT BEST...AREA OF LOW PRESSURE OFF
THE SE COAST AND DRIFT IT BACK OR RETROGRADE IT TO THE SOUTHWEST
DURING THE NEXT FEW DAYS. WITH STRONG HIGH PRESSURE CENTERED OVER
THE NE STATES...AND RIDGING EXTENDING SOUTH ALONG THE SPINE OF THE
APPALACHIANS. THE 2 FEATURES COMBINED WILL RESULT IN A TIGHTENED
SFC PRESSURE GRADIENT ACROSS THE FORECAST AREA RESULTING IN
360-030 WIND DIRECTIONS AT 10 TO 20 KT SPEEDS...WITH HIER GUSTS IN
EXCESS OF 25 KT AT TIMES. THE HIER END OF THE RANGE OF WIND SPEEDS
AND GUSTS WILL PRIMARILY OCCUR ACROSS THE COASTAL TERMINALS.

AS THE LOW DRIFTS CLOSER TO THE CAROLINA COASTS...LOW CLOUDS WILL
BECOME MORE DOMINANT AND PERSIST THROUGHOUT THE TAF ISSUANCE
PERIOD RESULTING IN MVFR AND PERHAPS IFR CEILINGS. PATCHY LIGHT
RAIN OR DRIZZLE WILL ALSO BECOME THE FAVORABLE PCPN TYPE.

EXTENDED OUTLOOK...INCREASING CHANCES OF MVFR/IFR CEILINGS AND
REDUCED VSBY THURSDAY DUE TO INCREASING CHANCES OF SHOWERS/ISOLATED
THUNDERSTORMS. MAINLY VFR FRIDAY INTO SATURDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 345 AM WEDNESDAY...SMALL CRAFT ADV CONDITIONS TO PERSIST
THROUGHOUT THE NEAR TERM PERIOD.

THE TIGHTENED SFC PRESSURE GRADIENT ACROSS THE AREA WATERS IS THE
RESULT OF A PINCHED GRADIENT LYING BETWEEN THE 1010+ MB LOW
MEANDERING OFFSHORE FROM THE NC-SC COASTS...AND THE 1025+MB HIGH
CENTERED OVER NEW ENGLAND THAT EXTENDS SOUTHWARD ALONG THE
LEEWARD SIDE OF THE APPALACHIAN MOUNTAINS. THIS WILL PRODUCE
SUSTAINED 15 TO 25 KT WIND SPEEDS. THE GUSTS APPROACHING 30+ KT IS
A RESULT OF MIXING IN THE LOWER LEVELS...DOWN TO THE OCEAN SFC.
LATEST KLTX VWP INDICATES 30-40 KT OF WIND JUST OFF THE DECK.
MODELS INDICATE THIS TO PERSIST THRUOUT THE NEAR TERM PERIOD. THE
SFC PRESSURE PATTERN SUPPORTS 360-030 WIND DIRECTIONS THRUOUT THIS
PERIOD.

THE SCA ATTM EXPIRES AT 6AM THU. THIS MAY NEED TO BE EXTENDED INTO
THE SHORT TERM PERIOD. THIS DUE TO THE POSSIBLE INFLUENCE OF
RIDGING FROM A 1035+ MB HIGH PRESSURE CENTERED OVER THE HUDSON
BAY. WILL LET LATER SHIFTS DECIDE IF THIS SCENARIO IS LEGIT.

SIGNIFICANT SEAS WILL HOLD STEADY IN THE 4 TO 8 FT RANGE THROUGH
TODAY...AND LIKELY SUBSIDE TO 3 TO 6 FT LATE TONIGHT. THE HIER END
OF THESE SEAS WILL MAINLY OCCUR ACROSS THE WATERS FROM SURF CITY
TO CAPE FEAR...AND FROM MURRELLS INLET TO SOUTH SANTEE RIVER. THE
FETCH IS SOMEWHAT LIMITED GIVEN THE 360-030 WIND DIRECTION.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 3 AM WEDNESDAY... THE WEDGE OF HIGH PRESSURE IN PLACE WILL
BE THE DOMINANT WIND MAKER THROUGH THE PERIOD. THIS WILL KEEP THE
FLOW OUT OF THE NORTHEAST. WITH WHATEVER IS LEFT OF THE OFFSHORE
LOW SUNKEN TO OUR SOUTH AND/OR DISSIPATED THE GRADIENT MAY NOT BE
ALL THAT PINCHED AND THUS MODERATE AT WORST. THIS LIKELY KEEPS
WIND AND SEAS BELOW ADVISORY LEVELS. THE SURFACE RIDGE WELL TO OUR
NORTH WEAKENS SLIGHTLY ON FRIDAY PERHAPS KNOCKING A FEW KNOTS OFF
THE WIND SPEED. FRIDAY AND FRIDAY NIGHT MAY SEE SOME HEAVY RAIN
ACROSS THE AREA MAKING FOR LIMITED VISIBILITY.

LONG TERM /SATURDAY THROUGH SUNDAY/...

AS OF 3 AM WEDNESDAY... NORTHEASTERLY WINDS WILL REMAIN IN PLACE AS
THE PATTERN OVERALL IS VERY NON-PROGRESSIVE. THIS KEEPS THE HIGH
WELL TO OUR NORTH WITH ONLY SOME SENSE OF EASTWARD DRIFT. A WEAK
COASTAL TROUGH MAY DEVELOP AND LEND SOME COMPLICATION TO THE WIND
FORECAST AS ITS PRESENCE MAY VEER US TO MORE EASTERLY AND BRING
LOWER SPEEDS THAN CURRENTLY FORECAST.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR AMZ250-252-
     254-256.

&&

SYNOPSIS...MBB
NEAR TERM...DCH
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...DCH/MAC
MARINE...
Hazardous weather outlook, Sep 23, 3:46 AM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
346 AM EDT WED SEP 23 2015

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-240800-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
346 AM EDT WED SEP 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-SCZ054-056-240800-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN-
346 AM EDT WED SEP 23 2015

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT THIS
MORNING THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

INCREASED RIP CURRENT RISK IS POSSIBLE THROUGH THE WEEKEND.

MINOR COASTAL FLOODING IS POSSIBLE FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ110-240800-
COASTAL BRUNSWICK-
346 AM EDT WED SEP 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

INCREASED RIP CURRENT RISK IS POSSIBLE THURSDAY THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-240800-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
346 AM EDT WED SEP 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT EXERCISE CAUTION CONDITIONS POSSIBLE THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-240800-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
346 AM EDT WED SEP 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE THURSDAY.
SMALL CRAFT EXERCISE CAUTION CONDITIONS POSSIBLE FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DCH

Nearby

Beach Hazards Statements in South Carolina, 2015Beach Hazards Statements in North Carolina, 2015Every beach hazards statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.